# SDR AALA20050005

- Difficulty date: December 8, 2004
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part serial: D02613
- Condition: Malfunctioned
- Location: Stabilizer Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

JFK - DURING TAKEOFF ROLL VERTICLE STABILIZER TRIM WENT FROM 4.6 TO 7.5 UNCOMMANDED RESULTING IN RED STABILIZER MESSAGE AND TAKEOFF WARNING HORN.  ABORTED TAKEOFF.  REPLACED LEFT AND RIGHT STABILIZER TRIM POSITION MODULES AND LEFT STABILIZER TRIM AND ELEVATOR ASYMMETRY LIMIT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  AWAITING TEAR DOWN REPORT FROM BOEING ON LEFT STABILIZER TRIM AND ELEVATOR ASYMMETRY LIMIT MODULE.
